MAUDE Adverse Event Report: MICROPORT CRM S.R.L. ALIZEA; IMPLANTABLE PACEMAKER PULSE-GENERATOR

MICROPORT CRM S.R.L. ALIZEA; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number ALIZEA DR 1600
Medical Device Problem Codes Premature Discharge of Battery (1057); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, microport crm rep (b)(6) called technical services stating that he was performing an in-clinic interrogation of alizea dr (b)(6).Upon interrogation, a warning message stating "rrt occurred on (b)(6) 2024.Magnet rate 80" is displayed.(b)(6) states the device is found programmed in vvi mode and is displaying the current battery voltage value to be 3.12v.
 
Additional Manufacturer Narrative
The preliminary analysis led to the following observations: the patient files analysis has revealed that the rrt (recommended replacement time) warning has been displayed following a low battery voltage measurement performed with the ble (bluetooth low energy) function.Nevertheless, a battery voltage measurement was performed later without this ble function indicating a correct value (3.10 v).This issue is due to the ble function.The associated risk is a pacemaker reset which could lead to a switch in back-up mode with the impossibility to re-initialize it correctly inducing a device¿s interrogation impossibility.Nevertheless, the back-up mode is a safety mode where the pacemaker operates with the following parameters: vvi, 70 min-1, 5 v, 0.5 ms, sensitivity 2.2 mv, unipolar.Therefore, the pacing is still delivered.However, the device¿s integrity, cannot be guaranteed anymore.Based on the available data, a component failure (involved in the ble function) is currently suspected.Therefore, it is recommended to replace this pacemaker.In case the device is replaced and returned, a device¿s expertise will be performed such as visual check, electrical status check at reception, electrical tests and imaging in order to determine the root cause.Please refer to the analysis report.
 
Event or Problem Description
On december 19, 2024, microport crm rep (b)(6) called technical services stating that he was performing an in-clinic interrogation of alizea dr (b)(6).Upon interrogation, a warning message stating "rrt occurred on march 25, 2024.Magnet rate 80" is displayed.(b)(6) states the device is found programmed in vvi mode and is displaying the current battery voltage value to be 3.12v.
 
Additional Manufacturer Narrative
The conclusions are as follows: the rrt warning has been raised due to bluetooth communication issue.The battery is not able to provide the needed current for a bluetooth communication.O a component involved in the current collection for a bluetooth communication has been found broken through battery's x-ray (see picture below).This complaint is recorded for trending purposes.For more details, please refer to the attached analysis report.
 
Event or Problem Description
On (b)(6), during an in-clinic interrogation of alizea dr (b)(6), a warning message stating "rrt occurred on (b)(6) 2024.Magnet rate 80" is displayed.The device is found programmed in vvi mode and is displaying the current battery voltage value to be 3.12v.

Brand Name
ALIZEA
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
MDR Report Key21179847
Report Number1000165971-2025-00045
Device Sequence Number4222631
Product Code DXY
UDI-Device Identifier08031527018997
UDI-Public(01)08031527018997(11)231019(17)260419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberALIZEA DR 1600
Device Catalogue NumberTPM020U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer12/19/2024
03/13/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date01/21/2025
03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic